# SDR SWAA2022022299054

- Difficulty date: August 8, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 28,870 hours, 14,180 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191D; HAS 2 CRACKED SCREW HOLES ON RH SIDE. (MARKED) / REPAIRED PANEL (191D)SCREW HOLES R/H ( 2 EACH) SIDE AND RESTORED FINISH ALL PER PER SRM 51-70-05 REPAIR 8 AND M.M. 51-21-99 SEE WIP'S AND SUB TASKS FOR INDIVIDUAL SIGN OFFS
